# SDR ASAA2017080621544

- Difficulty date: August 6, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 35,654 hours, 10,904 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fault Code
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MESSAGE 75-30452, SHORT TIME FAULT, NR 2 ENGINE VBV POSITION SIGNALS DISAGREE.  ACFT GROUNDED.  FAULT IS NOT PRESENT IN FAULT HISTORY OR RECENT FAULTS.  ACTUATORS TESTS PASSED IAW FIM 75-32/803.
